# SDR USAA2012042500004

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 1,352 hours, 489 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3121
- Condition: Defective
- Location: Evac Slide
- Part time: 1,371 hours, 496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLIDE BOTTLE SHOWS LOW ON FLIGHT ATTENDANT PANEL.  REMOVED AND REPLACED L3 DOOR SLIDE INFLATION RESERVOIR IAW AIRBUS MAINTENANCE MANUAL 25-62-49-4-0.
